UPM Institutional Repository

Items where Author is "Suleiman, Mohammed"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ismail, Fudziah and Suleiman, Mohammed (2001) Solving delay differential equations using intervalwise partitioning by Runge–Kutta method. Applied Mathematics and Computation, 121 (1). pp. 37-53. ISSN 0096-3003; eISSN: 0096-3003

This list was generated on Wed Feb 26 17:16:54 2025 +08.